# SDR SWIA201333086

- Difficulty date: March 28, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 29,707 hours, 39,051 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Module
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LANDING GEAR LEVER WOULD NOT EXTEND THE LANDING GEAR.  PERFORMED QRH PROCEDURE LANDING GEAR EXTENSION BY ELECTRICAL OVERRIDE AND THE GEAR EXTENDED.  (FLT 7413)  REPLACED LANDING GEAR CONTROL MODULE IAW AMM.  PERFORMED GEAR SWINGS AND OPS CHECK GOOD.
